# SDR AALA201810089017

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 34,052 hours, 12,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L3 DOOR ARMING LEVER WAS LOOSE. TIGHTENED  IAW AMM 52-10-00.
